# SDR I5EA20110901

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N300VJ
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 56,098 hours, 40,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BATTERY PACK IN AFT GALLEY CEILING IS INOP.
